# SDR FDEA201006182106

- Difficulty date: June 18, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163383
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA 950 RBL 24 FLOORBEAM TEE CORRODED.   CORROSION OUT OF LIMITS. REMOVED TEE FROM LBL 63 TO RBL 63. FABRICATED NEW TEE USING BAC1505-100405 7075T6 DIMS 127 3/8" IAW DWG 65-16338 AND INSTALLED IAW SRM 51-30-2.
